# SDR 99ZZZX3520

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49718
- Make and model: Bell 206B
- Aircraft serial: 1917
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 2060751873
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMP INDICATOR LENS CRACKED.  REMOVED AND REPLACED.
